# SDR SWIA200921563

- Difficulty date: May 4, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,363 hours, 33,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2567 - GEAR DISAGREE MESSAGE DISPLAYED.  REPLACED NLG SELECTOR VALVE.
